VOL. 48 · NO. 2 | 2018
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 48 (2), (2018)
No abstract available
Articles
F. Azarpanah, O.A.S. Karamzadeh, Z. Keshtkar, A.R. Olfati
Rocky Mountain J. Math. 48 (2), 345-384, (2018) DOI: 10.1216/RMJ-2018-48-2-345
KEYWORDS: Bézout ring, $z_c$-ideal, clean, zero-dimensional, $F_c$-space, $F$-space, 54C40
Mark Bauer, Michael A. Bennett
Rocky Mountain J. Math. 48 (2), 385-412, (2018) DOI: 10.1216/RMJ-2018-48-2-385
KEYWORDS: Polynomial-exponential equations, digital problems, 11A63, 11D61, 11J68
J. Boos, M. Zeltser
Rocky Mountain J. Math. 48 (2), 413-423, (2018) DOI: 10.1216/RMJ-2018-48-2-413
KEYWORDS: Regular matrices, summability of subsequences, 40A05, 40C05
H. Bueno, L. Paes-Leme, H. Rodrigues
Rocky Mountain J. Math. 48 (2), 425-442, (2018) DOI: 10.1216/RMJ-2018-48-2-425
KEYWORDS: Navier and Dirichlet boundary conditions, $p$-biharmonic operator, concave-convex nonlinearities, Critical growth, 35J35, 35J40, 35J91
J.M. Carnicer, E. Mainar, J.M. Peña
Rocky Mountain J. Math. 48 (2), 443-461, (2018) DOI: 10.1216/RMJ-2018-48-2-443
KEYWORDS: Hyperbolic functions, Hermite interpolation, Newton and Aitken Neville formulae, total positivity, shape preserving representations, 41A05, 41A30, 65D05
Steven Clontz, Alan Dow
Rocky Mountain J. Math. 48 (2), 463-483, (2018) DOI: 10.1216/RMJ-2018-48-2-463
KEYWORDS: Selection games, almost compatible functions, covering properties, 91A44, 03E35, 03E55
Xuewei Cui, Weijie Song
Rocky Mountain J. Math. 48 (2), 485-499, (2018) DOI: 10.1216/RMJ-2018-48-2-485
KEYWORDS: Fractional Laplacian of higher order, ABP estimate, radial symmetry, Monotonicity, method of moving planes, 35B50, 35J60, 35S15
Yousef Estaremi
Rocky Mountain J. Math. 48 (2), 501-517, (2018) DOI: 10.1216/RMJ-2018-48-2-501
KEYWORDS: Conditional expectation operator, commutant, commutator, von Neumann algebras, triangularizable algebra, 47L80
Mateusz Krukowski, Katarzyna Szymańska-Debowska
Rocky Mountain J. Math. 48 (2), 519-528, (2018) DOI: 10.1216/RMJ-2018-48-2-519
KEYWORDS: Nonlocal boundary value problem, boundary value problem at resonance, Miranda theorem, 34B10, 34B15
Dario Mena
Rocky Mountain J. Math. 48 (2), 529-550, (2018) DOI: 10.1216/RMJ-2018-48-2-529
KEYWORDS: BMO, matrix-valued, commutators, paraproducts, 42B20
Reza Naghipour, Peter Schenzel
Rocky Mountain J. Math. 48 (2), 551-572, (2018) DOI: 10.1216/RMJ-2018-48-2-551
KEYWORDS: integral closure, ideal topologies, local cohomology, quintasymptotic prime, 13B20, 13E05
M.A. Nyblom
Rocky Mountain J. Math. 48 (2), 573-605, (2018) DOI: 10.1216/RMJ-2018-48-2-573
KEYWORDS: Self-avoiding walk, folded walk, unfolded walk, 05A15, 05C30
Chunyan Qi, Hui Zhang, Baode Li
Rocky Mountain J. Math. 48 (2), 607-637, (2018) DOI: 10.1216/RMJ-2018-48-2-607
KEYWORDS: Anisotropic expansive dilation, Muckenhoupt weight, Musielak-Orlicz function, weak Hardy space, maximal function, Calderón-Zygmund operator, 42B35, 42B20, 42B25, 42B30, 46E30
Zhongrui Shi, Yu Wang
Rocky Mountain J. Math. 48 (2), 639-660, (2018) DOI: 10.1216/RMJ-2018-48-2-639
KEYWORDS: Uniformly non-square point, uniformly non-squareness, Orlicz-Bochner sequence space, representation of functionals, 46B20, 46E30
Lalit K. Vashisht, Saakshi Garg, Deepshikha, P.K. Das
Rocky Mountain J. Math. 48 (2), 661-685, (2018) DOI: 10.1216/RMJ-2018-48-2-661
KEYWORDS: frame, generalized frames, weaving frames, Riesz basis, perturbation, 42C15, 42C30, ‎42C40
G.A. Willis
Rocky Mountain J. Math. 48 (2), 687-701, (2018) DOI: 10.1216/RMJ-2018-48-2-687
KEYWORDS: factorization, ‎compact‎ ‎operators, flat module, approximate identities, ‎approximation property‎‎, 19D55, 46B28, 46H05, 46H40, 46M18, 47L10
Back to Top